Autonomous Wheeled Mobile Robot Control

Simon, János: Autonomous Wheeled Mobile Robot Control.
INTERDISCIPLINARY DESCRIPTION OF COMPLEX SYSTEMS, 15 (3). pp. 222-227. ISSN 1334-4684 (2017)

[img]
Preview
Text
indecs2017-pp222-227.pdf - Published Version

Download (509kB) | Preview
Item Type: Article
Journal or Publication Title: INTERDISCIPLINARY DESCRIPTION OF COMPLEX SYSTEMS
Date: 2017
Volume: 15
Number: 3
Page Range: pp. 222-227
ISSN: 1334-4684
Faculty: Faculty of Engineering
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 3298207
DOI id: https://doi.org/10.7906/indecs.15.3.6
Date Deposited: 2021. Feb. 23. 11:09
Last Modified: 2021. Feb. 26. 21:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20729
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year